# SDR A6WA200740455

- Difficulty date: August 12, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 601R35050109
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR TRACK SUPPORT BEAM ANGLE AT FS 621 IS CRACKED AT BOTTOM ANGLE.  MAINTENANCE REPLACED ANGLE IAW CRJ 200 SRM 51-42-21.  (M)
